# SDR AALA20001803

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pan
- Condition: Cracked
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAVATORY FLOOR PAN CRACKED IN TWO PLACES STATION 218 OUTBOARD NR 2 TRACK.  INSTALLED DOUBLER STATION 218 OUTBOARD NR 2 TRACK AS PER SRM 53-01.  (M)
